MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11830
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 01/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter revision kit, verification of all final testing performed by/on the us catheter revision kit, and packaging for subject us catheter revision kit was performed.The review did not identify any non-conformance's, issues or capas associated with us catheter revision kit function.Device was discarded and was not returned for additional evaluation and investigation.There was no additional documentation or information available from the catheter replacement surgery.As additional investigation was not performed, a definitive root cause could not be determined for the alleged issue.Internal complaint number: (b)(4).
 
Event or Problem Description
Information was received that reported a catheter replacement.It was reported that the patient had been in the hospital due to covid infection about a year and a half ago, which caused them to miss their refill appointment.This resulted in their pump running dry and having withdrawal symptoms.After all of their subsequent refill appointments, they requested an increase and stated that their pump was not helping enough.A catheter dye study was performed, which stated that the catheter could not be aspirated.The catheter was later replaced, and the replaced catheter was discarded.

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key15042281
Report Number3010079947-2022-00141
Device Sequence Number12046878
Product Code LKK
UDI-Device Identifier00810335020105
UDI-Public(01)00810335020105(17)210726(10)25656
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2021
Device Model Number11830
Device Catalogue Number11830
Device Lot Number25656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale